# SDR CALA2021052400706

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 60,078 hours, 26,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311086620203
- Condition: Damaged
- Location: Frm 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR4 SIDE POST I/B HORIZONTAL FITTING HAS ELONGATED HOLE FOUND DURING THE REMOVAL OF THE FITTING TO PERFORM JOB NO 32515 ON HA ECO LCQ REF 9296752 SUPPORT TASK. NR GENERATED BY V061619 REMOVED AND REPLACED LH FR4 SIDE POST I/B HORIZONTAL FITTING IAW A319 SRM 51-72-11-911-001. MECH BY 061619 INSP BY V892443
